Open Access
Translator Disclaimer
May, 1975 A Note on Some Bayesian Nonparametric Estimates
M. Goldstein
Ann. Statist. 3(3): 736-740 (May, 1975). DOI: 10.1214/aos/1176343138

Abstract

With respect to a general quadratic loss function, the Bayes rule for the mean of a probability distribution of unknown form is obtained, in the class of linear functions of the sample. The associated Bayes risk is also obtained. A number of recent results in the literature are shown to be direct corollaries of this result, and applications are given for the empirical distribution function of the sample.

Citation

Download Citation

M. Goldstein. "A Note on Some Bayesian Nonparametric Estimates." Ann. Statist. 3 (3) 736 - 740, May, 1975. https://doi.org/10.1214/aos/1176343138

Information

Published: May, 1975
First available in Project Euclid: 12 April 2007

zbMATH: 0325.62031
MathSciNet: MR413312
Digital Object Identifier: 10.1214/aos/1176343138

Rights: Copyright © 1975 Institute of Mathematical Statistics

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.3 • No. 3 • May, 1975
Back to Top